# SDR CALA2017060501695

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 87,845 hours, 15,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Seat 36f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT 33DEFG TO 35DEFG, ON LEFT AND RIGHT SIDE OF SEATS, INOPERATIVE. IAW WDM 33-51-58, FOUND CONNECTOR AT SEAT 36F LOOSE, SECURED THE CONNECTOR, LIGHTS WORKING NORMAL ACCOMPLISHED IDT INSPECTION OF EMERGENCY LIGHT.  OPS CHECKED GOOD.
